Alert archive / Missouri / River Flood Warnings in 2024

River Flood Warning 2, NWS Springfield, MO

March 25, 2024Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Mar 25, 2024, 9:03 AM CDT for Pulaski County, Missouri. It took effect at Mar 26, 2024, 2:08 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2024, 9:03 AM CDT (14:03 UTC)
In effect from
Mar 26, 2024, 2:08 PM CDT
Expired
Mar 27, 2024, 4:43 AM CDT
In force
15 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7). The gauge peaked at 9.86 ft at Mar 26, 2024, 10:00 PM CDT.

actionminormoderate5101503/2503/2603/2703/28
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

373 
WGUS43 KSGF 251403
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
903 AM CDT Mon Mar 25 2024

...The National Weather Service in Springfield MO has issued a Flood 
Warning for the following rivers in Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning at 915 AM CDT.

&&

MOC169-261415-
/O.NEW.KSGF.FL.W.0002.240326T2252Z-240327T1701Z/
/BIGM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 AM CDT Mon Mar 25 2024

...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From Tuesday afternoon to early Wednesday afternoon.

* IMPACTS...At 8.0 feet, the Pontoon Training Area at Ft. Wood 
  Floods.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Monday the stage was 2.1 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 8.5 feet early Wednesday
    morning. It will then fall below flood stage Wednesday
    morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.5 feet on 05/31/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

EW
7 follow-up statements
842 
WGUS83 KSGF 260256
FLSSGF

Flood Statement
National Weather Service Springfield MO
956 PM CDT Mon Mar 25 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday evening at 1000 PM CDT.

&&

MOC169-270300-
/O.EXT.KSGF.FL.W.0002.240327T0200Z-240327T1701Z/
/BIGM7.1.ER.240327T0200Z.240327T0600Z.240327T0824Z.NO/
956 PM CDT Mon Mar 25 2024

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO EARLY 
WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From Tuesday evening to early Wednesday afternoon.

* IMPACTS...At 8.0 feet, the Pontoon Training Area at Ft. Wood 
  Floods.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Monday the stage was 2.9 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening to a crest of 8.2 feet early Wednesday
    morning. It will then fall below flood stage early Wednesday
    morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.2 feet on 05/26/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

JT
920 
WGUS83 KSGF 261305
FLSSGF

Flood Statement
National Weather Service Springfield MO
805 AM CDT Tue Mar 26 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 815 AM CDT.

&&

MOC169-271315-
/O.EXT.KSGF.FL.W.0002.240327T0200Z-240327T1424Z/
/BIGM7.1.ER.240327T0200Z.240327T0600Z.240327T0824Z.NO/
805 AM CDT Tue Mar 26 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE TOMORROW 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From this evening to late tomorrow morning.

* IMPACTS...At 8.0 feet, the Pontoon Training Area at Ft. Wood 
  Floods.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Tuesday the stage was 4.7 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 8.2 feet just after midnight
    tonight. It will then fall below flood stage late tonight.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.2 feet on 05/26/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

RN
075 
WGUS83 KSGF 261539
FLSSGF

Flood Statement
National Weather Service Springfield MO
1039 AM CDT Tue Mar 26 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 930 AM CDT.

&&

MOC169-271430-
/O.CON.KSGF.FL.W.0002.240327T0200Z-240327T1424Z/
/BIGM7.1.ER.240327T0200Z.240327T0600Z.240327T0824Z.NO/
1039 AM CDT Tue Mar 26 2024

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO LATE 
TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From this evening to late tomorrow morning.

* IMPACTS...At 8.0 feet, the Pontoon Training Area at Ft. Wood 
  Floods.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Tuesday the stage was 6.5 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 8.2 feet just after midnight
    tonight. It will then fall below flood stage late tonight.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.2 feet on 05/26/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

Lindenberg
175 
WGUS83 KSGF 261746
FLSSGF

Flood Statement
National Weather Service Springfield MO
1246 PM CDT Tue Mar 26 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday afternoon at 100 PM CDT.

&&

MOC169-271800-
/O.EXT.KSGF.FL.W.0002.240326T2058Z-240328T1545Z/
/BIGM7.1.ER.240326T2058Z.240327T0600Z.240328T0945Z.NO/
1246 PM CDT Tue Mar 26 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From this afternoon to late Thursday morning.

* IMPACTS...At 9.0 feet, the Happy Hollow Picnic Area floods.

* ADDITIONAL DETAILS...
  - At 12:00 PM CDT Tuesday the stage was 7.3 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river will rise above flood stage late this
    afternoon to 9.5 feet just after midnight tonight. It will
    then fall early tomorrow afternoon. It will rise to 9.5 feet
    tomorrow evening. It will then fall below flood stage early
    Thursday morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.6 feet on 12/01/2006.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

RN
655 
WGUS83 KSGF 261822 RRA
FLSSGF

Flood Statement
National Weather Service Springfield MO
122 PM CDT Tue Mar 26 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday afternoon at 130 PM CDT.

&&

MOC169-271830-
/O.EXT.KSGF.FL.W.0002.240326T1908Z-240327T2145Z/
/BIGM7.1.ER.240326T1908Z.240327T0600Z.240327T1545Z.NO/
122 PM CDT Tue Mar 26 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 9.0 feet, the Happy Hollow Picnic Area floods.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Tuesday the stage was 7.7 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 9.5 feet just after midnight
    tonight. It will then fall below flood stage late tomorrow
    morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.6 feet on 12/01/2006.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

RN
319 
WGUS83 KSGF 270120
FLSSGF

Flood Statement
National Weather Service Springfield MO
820 PM CDT Tue Mar 26 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.



For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 930 PM CDT.

&&

MOC169-270230-
/O.CAN.KSGF.FL.W.0004.000000T0000Z-240327T0120Z/
/RBXM7.1.ER.240326T1300Z.240326T1730Z.000000T0000Z.NO/
820 PM CDT Tue Mar 26 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Roubidoux Creek Near Waynesville.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Tuesday the stage was 6.2 feet.
  - Bankfull stage is 7.0 feet.
  - Forecast...The river is expected to fall to 4.5 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222


$$

MOC169-272145-
/O.CON.KSGF.FL.W.0002.000000T0000Z-240327T2145Z/
/BIGM7.1.ER.240326T1845Z.240327T0600Z.240327T1545Z.NO/
820 PM CDT Tue Mar 26 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 10.0 feet, flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 9.7 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Tuesday was 9.7 feet.
  - Forecast...The river is expected to rise to a crest of 9.8
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.8 feet on 05/16/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

KP
906 
WGUS83 KSGF 270943
FLSSGF

Flood Statement
National Weather Service Springfield MO
443 AM CDT Wed Mar 27 2024

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 



.The observed stage has fallen below minor flood stage and will 
continue to fall.

MOC169-271045-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-240327T0943Z/
/BIGM7.1.ER.240326T1845Z.240327T0315Z.240327T1545Z.NO/
443 AM CDT Wed Mar 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Piney  below Fort Leonard Wood - East Gate.

* ADDITIONAL DETAILS...
  - At 4:00 AM CDT Wednesday the stage was 7.9 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The observed stage has fallen below minor flood
    stage and will continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

JD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 25, 6:06 AM CDT, 2 hours 57 minutes earlier. Its key messages:

  • Winds will remain gusty through the morning in advance of the rain, with a Wind Advisory in effect through 1pm in the eastern Ozarks.
  • Widespread rain expected through the day, with heavy precipitation along and southeast of a Branson to Osage Beach line. Rainfall totals of 2-3" within the corridor of heaviest rainfall, with localized pockets of 3"+ possible, causing concern for flooding of low water crossings. Totals of 0.25"-0.75" to the west of I-44.
  • Thunderstorm chances are low (<30%) this morning and again tonight, with the primary concerns being non-severe wind gusts and small hail if cells are able to organize.
  • Much cooler temperatures Tuesday through Thursday morning with a hard freeze possible Tuesday night into Wednesday morning.
Area forecast discussion, Mar 25, 6:06 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
606 AM CDT Mon Mar 25 2024

.KEY MESSAGES...

- Winds will remain gusty through the morning in advance of the rain,
  with a Wind Advisory in effect through 1pm in the eastern
  Ozarks.

- Widespread rain expected through the day, with heavy
  precipitation along and southeast of a Branson to Osage Beach
  line. Rainfall totals of 2-3" within the corridor of heaviest
  rainfall, with localized pockets of 3"+ possible, causing
  concern for flooding of low water crossings. Totals of
  0.25"-0.75" to the west of I-44.

- Thunderstorm chances are low (<30%) this morning and again tonight,
  with the primary concerns being non-severe wind gusts and
  small hail if cells are able to organize.

- Much cooler temperatures Tuesday through Thursday morning with
  a hard freeze possible Tuesday night into Wednesday morning.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 414 AM CDT Mon Mar 25 2024

Current Conditions and Synoptic Overview:

An area of low pressure has begun its ejection into the Plains,
currently located over western KS. This cyclone has already brought
severe weather to the central Plains, with widespread winter weather
concerns along its northern edge. RAP mesoanalysis shows strong warm
air advection ahead of the low in conjunction with an impressive low-
level jet (55-65kt) that is hoisting moisture into the eastern
Plains. MIRS-indicated PWATs in excess of 1"+ have already been
observed near the KS/MO border, advancing east and supporting the
developing rain bands moving in from southwest to northeast.
Widespread synoptic lift within the left exit region of the upper-
level jet will support the continued growth of the complex along the
western side of the axis of highest moisture transport.

Equally as impactful, Sunday saw some fierce winds, with widespread
sustained speeds of 20mph+ and gusts in excess of 35mph. As the
cyclone continues to deepen and move closer to us, the surface
pressure gradient will tighten further and strengthen winds ahead of
the bulk of the precipitation this morning in the eastern Ozarks. A
Wind Advisory remains in effect through 1pm for the eastern half of
the area.

Today through Tonight:

Winds: As previously alluded, winds will strengthen and peak on
Monday morning in areas east of Springfield. Widespread sustained
speeds of 20-30mph with gusts up to 35-40mph are expected at their
highest, with the eastern Ozarks likely to see the highest winds.
It'll still be pretty windy, but those values are below Wind
Advisory criteria, so the Wind Advisory has been cancelled for the
western portion of the CWA effective immediately.

Rain: As the low continues to progress east, the precipitation
shield will expand into widespread blob rain ahead of the front as
the nocturnal LLJ strengthens and moves further east into our area.
The divergence aloft is providing more than sufficient lift to
realize the moisture, so the heaviest rain will be right along the
axis of strongest moisture transport. This axis will be roughly
along and southeast of a Branson-to-Osage Beach line as the IVT
reaches and exceeds 750 kg/m*s. The precipitation gradient is so
pronounced to the northwest because the parent low will occlude over
Kansas as it catches up to the low-level jet, and low-level (850-
700mb ish) convergence will initiate a secondary, pseudo-stationary
front. The complex will stall as the parent low begins to pivot
northward, further enhancing lifting and allowing for deeper
convective precipitation to develop along the short-lived boundary.
Rain rates of 1-2"/hr can be expected in this corridor, with total
QPF values between 2-3". Embedded pockets of totals in excess of 3"
could occur, with HREF local probability-matched means suggesting a
bullseye of sorts with totals that high. Outside of this corridor,
totals of 0.25"-0.75" can be expected.

Flooding: With rain rates of over an inch per hour and the bulk of
the precipitation falling within just a couple of hours, flooding
does become a concern, especially with how many low water crossings
this area has. However, CREST soil moisture values are between 10-
30% at this point, which will help lower the chances of flooding.
Flash flood guidance suggests anything more than 1.75-2"/hr or 2.25-
2.5"/3hr will result in flooding. At the very least, low water
crossings will need to be very closely monitored and should be
prepared for some flooding. It's a whole megillah, but long story
short, the duration of the increased-intensity rain and rainfall
rates will determine how widespread in nature the flooding threat
will get.

Severe potential: No severe potential expected with this first
round, but CAMs indicate that a couple of clusters of multicell
storms will develop behind the blob rain along the cold front as it
moves through. These storms will be fairly fast moving, and limited
instability (no more than 500-600 J/kg of MUCAPE and even less
SBCAPE) will significantly limit the severe thunderstorm potential.
However, veered low-level wind profiles and dramatic speed shear
paired with the cold frontal lift introduces the potential of some
gusty winds ahead of and behind the front and a limited threat for
small hail if any cells are able to organize.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 414 AM CDT Mon Mar 25 2024

Cold temperatures: With deep cold air advection on the backside of
the cyclone, temperatures will plummet starting Monday night,
falling into the 30s. High temperatures will only reach mid-40s to
low 50s on Tuesday. Temperatures will fall further Tuesday night
into Wednesday as the cold air mass settles in, with sub-freezing
temperatures across the region. Lows in the mid-20s in central MO
and low 30s in southern MO means everyone should prepare for a hard
freeze into Wednesday morning. Temperatures will reach mid- to upper-
50s on Wednesday, but sub-freezing temperatures return Wednesday
night, with the lowest temperatures out east where the terrain
allows more localized pockets of cold air to sink.

Warm temperature whiplash: Spring is in swing, with a strong signal
for temperatures increasing back above normal after Wednesday. NBM
temperature spreads are astonishingly low with this warming trend,
with all members within 3 degrees of each other for Thursday and
Friday's highs. Temperatures will be 10-15 degrees above normal by
Friday, reaching mid- to upper-70s by Saturday and Sunday.

&&

.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 537 AM CDT Mon Mar 25 2024

Gusty southerly winds and rain will linger for the next couple
of hours as the precipitation line currently in the area
continues to intensify and backbuild, with rain primarily
impacting SGF/BBG. The band of heaviest rain that will set up
through the day will primarily impact BBG, though lighter
intensity rain at SGF & showers at JLN are likely. Visibilities
and ceilings will drop in areas experiencing heavy rain.
Lightning probabilities have decreased and confidence is low
(<20%) that thunderstorms will occur, though they're not
completely out of the question as pockets of enhanced convection
develop later this morning. All that said, expect flight
conditions to bounce around quite a bit through the day.

A brief reprieve from the rain will occur late this afternoon
before shower and thunderstorm chances reappear this evening in
conjunction with the cold frontal passage from west to east.
Winds will veer with the frontal passage.

&&

.CLIMATE...
Issued at 435 AM CDT Sun Mar 24 2024

Record Precipitation:

March 25:
KVIH: 1.95/1904
KUNO: 1.40/2010

Record High Temperatures:

March 30:
KVIH: 80/1967
KUNO: 82/1963

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Wind Advisory until 1 PM CDT this afternoon for MOZ056>058-
     069>071-080>083-091-092-096>098-105-106.

&&

SHORT TERM...Camden
LONG TERM...Camden
AVIATION...Camden
CLIMATE...Camden
Hazardous weather outlook, Mar 25, 5:05 AM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
505 AM CDT Mon Mar 25 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
505 AM CDT Mon Mar 25 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

Limited lightning risk.
Elevated excessive rainfall risk.
Elevated non thunderstorm wind risk.
Limited frost risk.

DISCUSSION...

Widespread shows and heavy rain to persist through the day, with
heaviest rainfall amounts in the corridor along and southeast of
I-44 where the strongest rain bands set up and train. Rainfall
totals of 2-3" within this corridor will cause flooding of low
water crossings. A few embedded thunderstorms with cloud to ground
lightning will be possible.

Thunderstorms are possible again tonight with the cold frontal
passage, but are expected to remain below severe limits. The cold
front will drop temperatures to near or a few degrees below
freezing early Tuesday morning, introducing a limited frost risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Colder temperatures arrive next week with morning low temps at or
below freezing Tuesday through Thursday mornings. Those with
sensitive outdoor vegetation will need to take the proper
precautions, especially on Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Camden

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 10:54 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Ozark, Taney8 hr
Mar 25, 12:52 PM CDTAreal Flood AdvisorySGFWebster, Wright6 hr
Mar 25, 3:22 PM CDTAreal Flood AdvisorySGFBarry, Christian, Stone, Taney7 hr

Nearby

River Flood Warnings in Missouri, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.